RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 194, Number 5, Pages 1025–1028 (Mi dan35727)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Quasielliptic equations in an infinite cylinder

B. Sternin

Institute for Problems in Mechanics, USSR Academy of Sciences, Moscow

Full text: PDF file (568 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.944/947
Presented: A. Yu. Ishlinskii
Received: 09.06.1969

Citation: B. Sternin, “Quasielliptic equations in an infinite cylinder”, Dokl. Akad. Nauk SSSR, 194:5 (1970), 1025–1028

Citation in format AMSBIB
\Bibitem{Ste70}
\by B.~Sternin
\paper Quasielliptic equations in an infinite cylinder
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 194
\issue 5
\pages 1025--1028
\mathnet{http://mi.mathnet.ru/dan35727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0271531}
\zmath{https://zbmath.org/?q=an:0214.10602}


Linking options:
  • http://mi.mathnet.ru/eng/dan35727
  • http://mi.mathnet.ru/eng/dan/v194/i5/p1025

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, “On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a Banach space”, Math. USSR-Izv., 6:6 (1972), 1327–1379  mathnet  crossref  mathscinet  zmath
    2. B. A. Plamenevskii, “Ob asimptotike reshenii obschikh kraevykh zadach dlya kvaziellipticheskikh uravnenii v tsilindre”, UMN, 27:6(168) (1972), 247–248  mathnet  mathscinet  zmath
    3. B. A. Plamenevskii, “On the asymptotic behavior of solutions of quasielliptic differential equations with operator coefficients”, Math. USSR-Izv., 7:6 (1973), 1327–1370  mathnet  crossref  mathscinet  zmath
    4. D. A. Loshchenova, “On Sobolev problems associated with actions of Lie groups”, Russian Math. (Iz. VUZ), 59:9 (2015), 57–61  mathnet  crossref
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018